MAUDE Adverse Event Report: Becton Dickinson & CO (Franklin Lakes) See H11; Tubes, vacuum sample, with anticoagulant

Becton Dickinson & CO (Franklin Lakes) See H11; Tubes, vacuum sample, with anticoagulant
Catalog Number 367960
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while applying the patient¿s barcode label onto the bd vacutainer® pst¿ gel and lithium heparinn (lh) 56 units blood collection tubes, the stopper of one (1) tube fell off, spilling the blood and requiring recollection.No adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
D.1.Medical device brand name: bd vacutainer® pst¿ gel and lithium heparinn (lh) 56 units blood collection tubes.There were multiple medical device types reported to be involved.The information for the additional device type is as follows.D.2.A medical device type: jka.D.2.B common device name: tubes, vials, systems, serum separators, blood collection.There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k945952;k954592.E.1.Initial reporter facility name: (b)(6).Investigation summary: bd received 1 photo for investigation.The photo was evaluated and shows a person holding a tube with the hemogard closure assembly off of the tube and blood on the counter beneath the tube.The photo does show the customer's indicated failure mode.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: stopper function.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
See H11
Common Device Name
Tubes, vacuum sample, with anticoagulant
Manufacturer (Section D)
Becton Dickinson & CO (Franklin Lakes)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (Broken Bow)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
+1(201)847-5186
MDR Report Key50842472
Report Number1917413-2026-00888
Device Sequence Number10278390
Product Code GIM
UDI-Device Identifier30382903679608
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K252040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number367960
Device Lot Number6013804
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown